Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 136, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2021, 8:38 PM EDT for Chemung County, Steuben County, Tioga County, New York; Bradford County, Pennsylvania. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2021, 8:38 PM EDT (00:38 UTC)
- Expired
- Jul 7, 2021, 9:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Chemung County, NY, Steuben County, NY, Tioga County, NY, Bradford County, PA
The radar
The Binghamton radar (KBGM), 72 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:45 PM EDT | TSTM WND DMG | Tompkins Corners, NY | WIRES DOWN ON TREES. |
| Jul 7, 8:50 PM EDT | TSTM WND DMG | Horseheads, NY | MULTIPLE TREES AND WIRES DOWN. REPORTED TO NWS VIA SOCIAL MEDIA. RADAR ESTIMATED TIME. |
| Jul 7, 9:27 PM EDT | TSTM WND DMG | Rome, PA | TREES AND WIRES DOWN. |
| Jul 7, 9:30 PM EDT | TSTM WND DMG | Athens, PA | TREES AND LINES DOWN. RADAR ESTIMATED TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 2:41 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
894
WUUS51 KBGM 080038
SVRBGM
NYC015-101-107-PAC015-080145-
/O.NEW.KBGM.SV.W.0136.210708T0038Z-210708T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
838 PM EDT Wed Jul 7 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Chemung County in central New York...
Southwestern Tioga County in central New York...
Southeastern Steuben County in central New York...
Northern Bradford County in northeastern Pennsylvania...
* Until 945 PM EDT.
* At 838 PM EDT, severe thunderstorms were located along a line
extending from Meads Creek to 7 miles northwest of Mansfield,
moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE... Trees and Wires have been downed due to winds.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Chemung, Elmira, Corning, Southport, Barton, Big Flats, Horseheads,
Sayre, Waverly and Elmira Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Binghamton.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4231 7718 4230 7710 4227 7710 4228 7696
4225 7669 4224 7669 4224 7663 4220 7630
4185 7630 4189 7691 4200 7693 4200 7718
TIME...MOT...LOC 0038Z 274DEG 37KT 4227 7710 4189 7715
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
MWG1 follow-up statement
573
WWUS51 KBGM 080114
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
914 PM EDT Wed Jul 7 2021
NYC101-080123-
/O.CAN.KBGM.SV.W.0136.000000T0000Z-210708T0145Z/
Steuben NY-
914 PM EDT Wed Jul 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEUBEN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York...and northeastern Pennsylvania.
LAT...LON 4214 7684 4222 7685 4225 7669 4224 7669
4224 7663 4220 7630 4185 7630 4189 7691
4201 7686 4204 7685
TIME...MOT...LOC 0113Z 274DEG 37KT 4224 7663 4186 7668
$$
NYC015-107-PAC015-080145-
/O.CON.KBGM.SV.W.0136.000000T0000Z-210708T0145Z/
Chemung NY-Tioga NY-Bradford PA-
914 PM EDT Wed Jul 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CHEMUNG...SOUTHWESTERN TIOGA AND NORTHERN BRADFORD COUNTIES...
At 913 PM EDT, Severe thunderstorms located along a line extending
from near Cayuta to near Wetona, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE... Multiple reports of downed trees and wires with these
storms.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chemung, Elmira, Southport, Barton, Horseheads, Sayre, Waverly,
Elmira Heights, Athens and Ridgebury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4214 7684 4222 7685 4225 7669 4224 7669
4224 7663 4220 7630 4185 7630 4189 7691
4201 7686 4204 7685
TIME...MOT...LOC 0113Z 274DEG 37KT 4224 7663 4186 7668
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MWGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:00 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 7, 8:00 PM EDT, 38 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 800 PM EDT Wed Jul 7 2021 .SYNOPSIS... A Great Lakes storm system will keep showers and thunderstorms in the forecast through the end of the week. A brief dry period is possible Saturday, though another chance of showers and thunderstorms is possible on Sunday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 655 PM Update: A Severe Thunderstorm Watch remains in effect until 11PM this evening for portions of the area (southern Finger Lakes region southward through Northeast PA). As expected, scattered thunderstorms have developed along a stationary frontal boundary located across the Southern Tier of NY/southern Finger Lakes. Some of these have reached severe strength, producing locally damaging winds. These storms will slowly drift southeastward this evening. Meanwhile, another batch of showers and thunderstorms is located across Central PA and moving northeastward towards Northeast PA. These two batches will likely converge, continuing the thunderstorm threat through the evening. Instability will wane by the late evening, therefore ending the severe weather threat by 11PM. With this update, made minor adjustments to PoPs to reflect latest radar trends. Also added in mention of damaging winds and frequent lightning this evening for the areas located in the Severe Thunderstorm Watch. Otherwise, the forecast remains on track and the previous discussion remains valid. Previous Discussion: The environment still looks favorable for some scattered, strong thunderstorms through this evening. In areas across the southern Finger Lakes and Susquehanna Regions and southward across NEPA, CAPE values exceed 1500 J/kg with 0-6km Bulk Shear values of 25-30 kts. While there have been one or two isolated storms to pop up, hi-res models suggest a later event, mainly this evening through tonight. Later tonight, the environment does begin to stabilize, which would limit the severe threat. However, there does appear that there will be enough instability to support some scattered thunderstorms overnight, especially across CNY. A trough over the Great Lakes moves closer to our region overnight. This will advect tropical moisture from Elsa into the area supporting another round of rain showers Thursday morning. Some model guidance does suggest the potential for some thunderstorms as well, but confidence is too low to include thunder during the morning hours when the environment will be more stable. Temperatures this afternoon are in the 80s and low 90s after clearer skies and no thunderstorm activity allowed us get closer to our forecasted highs today. Overnight lows will remain mild as temps will only fall into the 60s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... Upper level trough will move into western NY by midday Thursday, leading to increasing shower coverage through the late morning hours. Heavier precip will be focused east of I-81 in the afternoon, especially as a low level jet noses into the Poconos and Catskills. Models/Ensembles still have considerable uncertainty over a possible "predecessor-event" band setting up over NE PA and eastern NY. this would be associated with a combination of strong low/mid level moisture advection from the LLJ and enhanced upper level diffluence being in the right entrance region of a jet streak over eastern ON/western QC and the left exit region of more subtle 50-60 knot jet streak over eastern PA into far SE NY. Some models focus the heavier precip with this feature over the Adirondacks, while others stretch it further back into NE PA. Thu AM-Thu PM precip amounts of 1-2 inches (lower end) or 2-3 inches (higher end scenario) over the far eastern CWA by themselves wouldn't be too troublesome. Flash flood risk will mainly depend on cumulative antecedent conditions. Essentially, those areas that are hard hit by locally heavy rainfall this (Wed) evening, will be far more susceptible for flooding Thursday afternoon/evening. For this reason, we decided to hold off on issuing a Flash Flood Watch until the most susceptible areas can be assessed later tonight. There's still a small chance that Elsa could continue to trend further to the west, bringing the western fringes of the deeper tropical moisture (i.e., PWAT >2.2 inches) into the Cats/Poconos Thursday Night or Friday morning, but at this point it looks like it'll remain just to our east. Otherwise, lingering rain showers will diminish west to east through Friday, with a few additional pop-up showers or thunderstorms out west later in the afternoon. Saturday looks to be dry (at last!) with temperatures mainly in the mid 70s to lower 80s. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Continued unsettled weather is expected during the long term period with multiple chances for scattered showers and thunderstorms. A large upper level ridge will be building off the Mid-Atlantic coast and a moist southerly flow will develop across Central NY and Northeast PA. Multiple disturbances are expected to ride along the top of the ridge, leading to daily chances for scattered showers and thunderstorms. Continued to go close to NBM for PoPs, but just eliminated any mention of likely PoPs being this far out in the forecast period. A gradual warming trend is expected during the long term. Highs in the upper 70s to lower 80s are expected Sunday and Monday. Then highs in the lower to mid 80s are expected for Tuesday and Wednesday. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... While most terminals are VFR as of the 00Z TAF issuance, this will be rather short lived. Scattered showers and thunderstorms are expected to move through the area and possibly impact all terminals this evening, especially KELM, KBGM, and KAVP. Included two hour TEMPO groups for the time period where thunderstorms are most likely at these terminals. That being said, amendments are possible to further fine-tune the threat for thunderstorms. Behind the main batch of showers and thunderstorms, patchy fog and/or lower ceilings are expected. IFR conditions are expected at most terminals late tonight/early Thursday morning. Additional showers and thunderstorms are expected to move through the area on Thursday, especially during the afternoon. Right now, confidence for thunder is only high enough to include in the TAFs at KAVP and KBGM for the very end of the TAF period. This will be fine-tuned in the upcoming TAF issuances. Outlook... Thursday evening through Friday...Additional scattered showers and thunderstorms possible with associated intermittent restrictions, especially Thursday evening. Friday night through Saturday...Mainly VFR; small chance of a shower/brief restriction. Sunday through Monday...Mainly VFR; chance for showers/thunderstorms and associated restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BTL NEAR TERM...BJG/BTL SHORT TERM...MPH LONG TERM...BJG AVIATION...BJG
Hazardous weather outlook, Jul 7, 4:36 PM EDT, 4 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 436 PM EDT Wed Jul 7 2021 NYZ009-015>018-036-037-082045- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison- Southern Oneida- 436 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An eastward moving storm system will interact with moisture partly from the remnants of Elsa. Rain showers and thunderstorms will increase on Thursday and Thursday night, and a few heavier showers could lead to localized flooding, though this risk will be higher further to the east. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ022>025-044-055-PAZ038-082045- Steuben-Schuyler-Chemung-Tompkins-Cortland-Tioga-Bradford- 436 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An eastward moving storm system will interact with moisture partly from the remnants of Elsa. Rain showers and thunderstorms will increase on Thursday and Thursday night, and a few heavier showers could lead to localized flooding, though this risk will be higher over areas east of I-81. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-082045- Chenango-Otsego-Broome-Delaware-Sullivan-Susquehanna-Northern Wayne- Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 436 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An eastward moving storm system will interact with moisture from the remnants of Elsa. Rain showers and thunderstorms could become heavy Thursday afternoon and Thursday night, with localized flooding possible, especially in areas which have received heavy rainfall in recent days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Jul 7, 7:03 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
703 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 2 NNE MT UPTON 42.44N 75.36W
07/07/2021 OTSEGO NY FIRE DEPT/RESCUE
TREE DOWN ON OREGON ROAD BLOCKING 2/3RDS OF
THE ROADWAY. TIME ESTIMATED.
&&
MPHSpecial weather statement, Jul 7, 7:14 PM EDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Binghamton NY 714 PM EDT Wed Jul 7 2021 NYZ023>025-072345- Chemung-Schuyler-Tompkins- 714 PM EDT Wed Jul 7 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCHUYLER... NORTHEASTERN CHEMUNG AND SOUTHWESTERN TOMPKINS COUNTIES... At 714 PM EDT, a strong thunderstorm was located over Millport, or near Odessa, moving east at 20 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. Locations impacted include... Catharine, Odessa, Cayuta, Millport, Alpine, Swartwood and Newfield Hamlet. LAT...LON 4225 7684 4233 7685 4239 7659 4221 7656 TIME...MOT...LOC 2314Z 269DEG 17KT 4228 7680 MWG
Special weather statement, Jul 7, 7:17 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Binghamton NY
717 PM EDT Wed Jul 7 2021
NYZ015-022-080000-
Steuben-Yates-
717 PM EDT Wed Jul 7 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL YATES AND
WESTERN STEUBEN COUNTIES...
At 717 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles northwest of Alfred to 7 miles
southwest of Genesee. Movement was northeast at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Hornell, Canisteo, Wayland, Howard, Jasper, Troupsburg, Avoca,
Arkport, Cohocton and Greenwood.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4253 7772 4254 7766 4257 7766 4258 7762
4258 7737 4267 7737 4268 7736 4271 7729
4200 7746 4200 7775
TIME...MOT...LOC 2317Z 240DEG 31KT 4237 7788 4192 7797
MWGSpecial weather statement, Jul 7, 7:43 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Binghamton NY
743 PM EDT Wed Jul 7 2021
NYZ025-055-080015-
Tioga-Tompkins-
743 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL TIOGA AND SOUTHERN
TOMPKINS COUNTIES...
At 743 PM EDT, a strong thunderstorm was located near Newfield, or 11
miles east of Odessa, moving east at 25 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Danby, Candor, Brooktondale, Slaterville Springs, Willseyville, South
Danby, West Danby, North Spencer and West Slaterville.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.
LAT...LON 4242 7633 4222 7628 4224 7654 4228 7654
4228 7659 4229 7663 4232 7664
TIME...MOT...LOC 2343Z 260DEG 23KT 4229 7658
MWGSpecial weather statement, Jul 7, 7:48 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Binghamton NY
748 PM EDT Wed Jul 7 2021
NYZ022>024-080030-
Steuben-Chemung-Schuyler-
748 PM EDT Wed Jul 7 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
SCHUYLER...CHEMUNG AND STEUBEN COUNTIES...
At 748 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lawrenceville to near Alfred.
Movement was northeast at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Elmira, Corning, Southport, Hornell, Big Flats, Horseheads, Bath,
Elmira Heights, Campbell and Urbana.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4236 7774 4256 7744 4219 7653 4216 7653
4215 7656 4212 7656 4200 7683 4200 7772
4203 7775
TIME...MOT...LOC 2348Z 237DEG 32KT 4199 7709 4221 7782
MWGLocal storm report, Jul 7, 8:03 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
803 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 4 NE NEW LISBON 42.62N 75.13W
07/07/2021 OTSEGO NY FIRE DEPT/RESCUE
TREE DOWN ACROSS ROAD ON CR16, NO WIRES
INVOLVED.
&&
MPHThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:00 PM EDT | Areal Flood Advisory | BGM | Steuben | 2 hr |
| Jul 7, 8:07 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 38 min |
| Jul 7, 8:21 PM EDT | Flash Flood Warning | BGM | Steuben | 2 hr |
| Jul 7, 8:54 PM EDT | Areal Flood Advisory | BGM | Chemung, Steuben | 119 min |
| Jul 7, 9:24 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 66 min |
| Jul 7, 10:06 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 54 min |
| Jul 7, 10:29 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 76 min |
| Jul 7, 10:41 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 64 min |
| Jul 7, 10:51 PM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 2 hr |
| Jul 7, 11:24 PM EDT | Areal Flood Advisory | BGM | Delaware | 99 min |
| Jul 7, 11:33 PM EDT | Areal Flood Advisory | BGM | Sullivan | 93 min |
| Jul 8, 9:33 AM EDT | Flash Flood Watch | BGM | Delaware, Sullivan | 25 hr |
| Jul 8, 10:16 AM EDT | Areal Flood Advisory | BGM | Sullivan | 119 min |
| Jul 8, 10:57 AM EDT | Special Weather Statement | BGM | Sullivan | 33 min |
| Jul 8, 4:06 PM EDT | Special Weather Statement | BGM | Cayuga | 24 min |
| Jul 8, 4:18 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 27 min |
| Jul 8, 4:49 PM EDT | Special Weather Statement | BGM | Oneida | 41 min |
| Jul 8, 7:04 PM EDT | Special Weather Statement | BGM | Madison, Oneida | 41 min |
| Jul 8, 7:30 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 45 min |
| Jul 8, 7:37 PM EDT | Special Weather Statement | BGM | Sullivan | 38 min |
| Jul 8, 7:40 PM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 75 min |
| Jul 8, 7:44 PM EDT | Areal Flood Advisory | BGM | Sullivan | 3 hr |
| Jul 7, 8:50 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Luzerne, Susquehanna, Wyoming | 40 min |
| Jul 7, 9:30 PM EDT | Areal Flood Advisory | BGM | Bradford | 3 hr |
| Jul 7, 9:57 PM EDT | Special Weather Statement | BGM | Wayne | 33 min |
| Jul 7, 10:15 PM EDT | Areal Flood Advisory | BGM | Bradford, Susquehanna | 3 hr |
| Jul 7, 11:47 PM EDT | Special Weather Statement | BGM | Pike | 28 min |
| Jul 8, 9:48 AM EDT | Special Weather Statement | BGM | Pike | 42 min |
| Jul 8, 10:23 AM EDT | Special Weather Statement | BGM | Pike | 37 min |
| Jul 8, 6:29 PM EDT | Special Weather Statement | BGM | Pike | 31 min |
| Jul 8, 7:08 PM EDT | Special Weather Statement | BGM | Wayne | 37 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.